# SDR AALA200802451

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY FLASHLIGHT AT RT MID CABIN INOPERATIVE.  REPLACED FLASHLIGHT AT RT MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
